# SDR GLBA97098

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174GL
- Make and model: Beech 1900C
- Aircraft serial: UC174
- System (JASC): 6120 · Propeller Controlling System
- Part: Py Tube
- Part number: 3032125
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE STOPPED RESPONDNG TO THROTTLE MOVEMENT 15 MINUTES INTO FLIGHT.  RPM AND ITT BEGAN TO DECREASE.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED 'PY' LINE TO PROP GOVERNOR AND RIGHT PRIMARY PROP GOV.  (M)
